Alert archive / Texas / Tornado Warnings in 2010

Tornado Warning 16, NWS Lubbock, TX

June 14, 2010Cottle County, Texas

NWS Lubbock, TX issued this tornado warning at Jun 14, 2010, 2:17 PM CDT for Cottle County, Texas. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 14, 2010, 2:17 PM CDT (19:17 UTC)
Expired
Jun 14, 2010, 2:44 PM CDT
In force
27 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon

County Cottle County, TX

The radar

The Altus AFB radar (KFDR), 116 km from the middle of the area, began a volume at 19:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 1:34 PM CDTSevere Thunderstorm WatchSPC9 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 12:00Z, 7.3 hours before the alert went out and 186 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 12:00Z on 2010-06-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 173 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 12:00Z on 2010-06-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
173 J/kg
Mixed-layer CIN
-230 J/kg
Mixed-layer LCL
535 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
376 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

698 
WFUS54 KLUB 141917
TORLUB
TXC101-142000-
/O.NEW.KLUB.TO.W.0016.100614T1917Z-100614T2000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
217 PM CDT MON JUN 14 2010

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  EASTERN COTTLE COUNTY IN NORTHWEST TEXAS.

* UNTIL 300 PM CDT

* AT 214 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST
  DANGEROUS PART OF THIS STORM WAS LOCATED NEAR PADUCAH...MOVING
  NORTHEAST AT 25 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SWEARINGEN AND
  PADUCAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 7 4 5 1 2 9 0.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWEST TEXAS.

&&

LAT...LON 3420 10024 3421 10006 3401 10006 3393 10024
      3406 10037
TIME...MOT...LOC 1916Z 226DEG 22KT 3404 10027

$$

JAMES
2 follow-up statements
135 
WWUS54 KLUB 141931
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
231 PM CDT MON JUN 14 2010

TXC101-142000-
/O.CON.KLUB.TO.W.0016.000000T0000Z-100614T2000Z/
COTTLE TX-
231 PM CDT MON JUN 14 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 300 PM CDT FOR EASTERN
COTTLE COUNTY...

AT 228 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THE
MOST DANGEROUS PART OF THIS STORM WAS LOCATED 7 MILES SOUTH OF
SWEARINGEN...OR ABOUT 10 MILES EAST OF PADUCAH...MOVING NORTHEAST AT
30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE SWEARINGEN.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8 0 6 7 4 5 1 2 9 0.

A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW! ABANDON MOBILE HOMES
AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS.

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8 0 6 7 4 5 1 2 9 0.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWEST TEXAS.

LAT...LON 3417 10020 3421 10006 3401 10006 3393 10024
      3406 10037
TIME...MOT...LOC 1930Z 245DEG 25KT 3406 10013

$$

JAMES
620 
WWUS54 KLUB 141944
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
244 PM CDT MON JUN 14 2010

TXC101-141953-
/O.CAN.KLUB.TO.W.0016.000000T0000Z-100614T2000Z/
COTTLE TX-
244 PM CDT MON JUN 14 2010

...THE TORNADO WARNING FOR CENTRAL COTTLE COUNTY IS CANCELLED...

TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
IN LUBBOCK AT 8 0 6 7 4 5 1 2 9 0.

AT 243 PM CDT...RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND 
GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM 5 MILES 
SOUTHEAST OF SWEARINGEN...ALONG THE COTTLE-FOARD COUNTY LINE.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM CDT MONDAY
EVENING FOR NORTHWEST TEXAS.

LAT...LON 3417 10020 3421 10006 3401 10006 3393 10024
      3406 10037
TIME...MOT...LOC 1943Z 245DEG 25KT 3410 10003

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 14, 11:56 AM CDT, 2 hours 21 minutes earlier.

Area forecast discussion, Jun 14, 11:56 AM CDT, 2 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
1156 AM CDT MON JUN 14 2010

.AVIATION...
THE WINDS SHIFT ASSOCIATED WITH THE COLD FRONT HAVE MADE ITS WAY
SOUTH OF BOTH TAF SITES. THIS BOUNDARY WILL BE THE MAIN FOCUS
DURING THE PERIOD AS CONVECTION IS EXPECTED TO CONTINUE TO DEVELOP
ALONG THE LINE THROUGHOUT THE PERIOD. THEREFORE...HAVE KEPT CB
MENTION AT KCDS THROUGH THE PERIOD AND THROUGH 13Z AT KLBB.
ALSO...AN OUTFLOW BOUNDARY IS LINGERING BETWEEN THE TWO
SITES...WHICH HAS AND WILL CONTINUE TO HELP A LINE OF CONVECTIVE
STORMS DEVELOP AND MOVE TOWARDS KCDS. FOR THIS REASON HAVE A TEMPO
FOR TSRA. FOR KLBB THE SITUATION IS SLIGHTLY MORE DIFFICULT DUE
TO THE LINE BEING FAR ENOUGH SOUTH OF THE TERMINAL. THAT BEING
SAID STORM PROPAGATION AND BEST INSTABILITY TO THE SW COULD RESULT
IN CONVECTION CLOSER TO THE TERMINAL THOUGH CONFIDENCE IS LOW ATTM.
MEADOWS

&&

.PREV DISCUSSION... /ISSUED 1017 AM CDT MON JUN 14 2010/

UPDATE...
TODAY/S SITUATION AND THE POTENTIAL FOR SEVERE WEATHER REMAINS
COMPLEX. THE FOCUS OF ATTENTION IS ON THE SOUTHWARD MOVING COLD
FRONT...WHICH IS STILL BEING DRIVEN BY 2MB/3HR PRESSURE RISES IN
THE PANHANDLE...AND NOW HAS PUSHED SOUTH TO A DENVER CITY...TO
WOODROW...TO CEE VEE LINE. RADAR/SATELLITE TRENDS ARE IN AGREEMENT
WITH THE MOST RECENT NAM-WRF/RUC SOLUTIONS...NOW SHOWING
CONVECTIVE INITIATION UNDERWAY...AND GROWING UPSCALE THROUGH 18Z.
GIVEN THE EARLY INITIATION...THERE ARE QUESTIONS REGARDING THE
EVENTUAL SEVERITY...HOWEVER CURRENT LAPS ANALYSIS ALREADY SHOWS
SBCAPE RANGING FROM 1500-3000J/KG SOUTH OF THE BOUNDARY.

DEEP LAYER SHEAR VECTORS...WHILE AOA 50KT...ARE PARALLEL TO THE
BOUNDARY AND THIS MAY HELP PROMOTE CELL INTERACTION AND UPSCALE
GROWTH TRENDING AWAY FROM DISCRETE CELLS. THUS EXPECT THE BEST
POTENTIAL FOR SUPERCELL/TORNADO THREATS WILL BE EARLY IN THE EVENT.
HOWEVER A HAIL THREAT EVOLVING TOWARD DAMAGING WIND THREAT MAY
MATERIALIZE AS A DEVELOPING COMPLEX/COLD POOL CONGEALS.
ALSO...UNCERTAINTY EXIST WITH THE EXTEND OF ACTIVITY AFTER 00-03Z
GIVEN POTENTIAL FOR A CONVECTIVE REINFORCED BOUNDARY THAT SHOULD
PUSH SOUTH OF THE FA. THUS HAVE EDITED POP/WX GRIDS THROUGH 00Z...
BUT HAVE NOT YET MADE CHANGES THEREAFTER.

LAST NIGHT/S CONVECTION PROVED VERY EFFICIENT AT PRODUCING HEAVY
RAINFALL...WITH A MEASURED 3.10 INCH AMOUNT AND A VERY IMPRESSIVE
0.42 INCHES IN 5 MINUTES AT TURKEY. GIVEN PROGGED PWAT VALUES OF
1.8 OVER THE SOUTHERN ROLLING PLAINS BY 00Z...AND LIKELIHOOD OF
TRAINING ALONG THE BOUNDARY...A FLASH FLOOD WATCH WILL BE ISSUED
THROUGH 05Z FOR AREAS ALONG AND SOUTH OF THE BOUNDARY.

PREV DISCUSSION... /ISSUED 427 AM CDT MON JUN 14 2010/

LONG TERM...
ANY TSTM COMPLEX SHOULD BE EXITING THE AREA TUESDAY MORNING WITH
PARTIAL CLEARING BUT VERY MOIST CONDITIONS/POSSIBLE LOW STRATUS
EXPECTED. INTERESTING SITUATION SHAPING UP TUESDAY AFTERNOON.
HOWEVER THERE IS LOW CONFIDENCE IN THE PARTICULARS DUE TO HOW THE
PRIMARY BOUNDARY EVOLVES AND THE EXTENT OF POST-MCS STABLE
AIR-MASS AND ANY SECONDARY BOUNDARIES. MOST GUIDANCE SUGGESTS THAT THE
REMNANT FRONT WILL LIFT BACK TO THE NORTH AS A WARM FRONT IN THE
AFTERNOON. AS IT DOES ...LOW-LVL THETA E ADVECTION WILL LIKELY
BEGIN TO DESTABILIZE THE ATMOSPHERE AS HEIGHT FIELDS WILL REMAIN
PERTURBED IN THE WAKE OF UPPER TROUGH EXITING THE AREA. NEAR-ZONAL
FLOW WITH MODERATELY SWIFT SPEEDS OF 20-30 KTS AT THE MID-LVLS
WILL COMBINE WITH THE SE SFC WINDS TO LIKELY RESULT IN MODERATE
SPEED AND DIRECTIONAL SHEAR. THE SHEAR WILL BE ENHANCED EVEN
FURTHER IF AND WHERE THE BOUNDARY LINGERS IN THE FA. SBCAPES UP TO
3K J/KG ARE POSSIBLE AND COMBINED WITH THE SHEAR...SHOULD BE QUITE
FAVORABLE FOR SUPERCELL DVLPMNT WITH AN ATTENDANT SEVERE WX THREAT. A
TORNADO THREAT MAY ALSO DEVELOP IN THE VICINITY OF THE FRONT
DEPENDING ON THE STRENGTH OF THE BAROCLINITY AND LCL HEIGHTS. ANY
TSTM ACTIVITY WILL GRADUALLY DIMINISH TUESDAY EVENING.

BY WEDNESDAY...WEST TEXAS WILL BECOMING INCREASINGLY INFLUENCED BY
A RIDGE OF HIGH PRESSURE EXPANDING WESTWARD FROM THE GULF COAST
STATES. HOWEVER...AT THE SAME TIME A SERIES OF SHORTWAVES WILL
ROTATE THROUGH AND MAINTAIN A BROAD TROUGH ACROSS THE WEST. SE
LOW-LVL FLOW WILL KEEP DRYLINE AND CONVERGENCE IN NEW MEXICO. IT
APPEARS REASONABLE THAT AFTERNOON TSTMS WILL DEVELOP IN NEW
MEXICO...WITH THE SW FLOW ALOFT STEERING THEM TOWARD THE TX/NM
BORDER IN THE LATE AFTN/EVENING HRS. UNCERTAIN IF/WHEN THE RIDGE
WILL EXPAND FAR ENOUGH WWD TO CUT THIS ACTIVITY OFF. FOR NOW HAVE
KEPT SLGT CHANCES ACROSS THE WEST WED AND THU WITH SLIGHTLY BELOW
MENTION FRI/SAT IN THE SAME AREA. THE WARM UP BACK INTO THE UPPER
90S STILL LOOKS ON TRACK BY THU OR FRI.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        80  59  87  63  92 /  20  30  30  20  20
TULIA         80  61  86  64  91 /  20  40  30  20  10
PLAINVIEW     81  61  86  65  92 /  30  40  30  20  10
LEVELLAND     88  64  89  65  93 /  40  40  30  20  10
LUBBOCK       86  64  88  67  93 /  40  50  30  20  10
DENVER CITY   93  66  91  66  95 /  50  40  30  20  10
BROWNFIELD    93  65  90  66  94 /  50  40  30  20  10
CHILDRESS     88  65  89  68  94 /  50  50  30  20  10
SPUR          90  65  90  68  94 /  60  60  30  20  10
ASPERMONT     93  70  94  70  96 /  60  60  30  20  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS EVENING FOR THE FOLLOWING ZONES:
TXZ025-026-030>032-035>038-040>044.

&&

20/04/40
Hazardous weather outlook, Jun 14, 11:05 AM CDT, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
1105 AM CDT MON JUN 14 2010

TXZ021>044-151615-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
1105 AM CDT MON JUN 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TODAY AND TONIGHT

CONVECTIVE

AT 11 AM THIS MORNING...A NEARLY STATIONARY FRONTAL BOUNDARY EXTENDED
ALONG A LINE FROM BROWNFIELD TO SLATON TO MATADOR TO NEAR CHILDRESS.
VERY UNSTABLE AIR WILL BE IN PLACE ALONG AND SOUTH OF THIS FRONT.
MULTICELL AND A FEW SUPERCELL THUNDERSTORMS WILL CONTINUE TO
DEVELOP LATE THIS MORNING THROUGH MID TO LATE AFTERNOON MAINLY
ALONG AND AHEAD OF THE FRONT. THERE WILL BE A THREAT OF LARGE
HAIL... DAMAGING THUNDERSTORM WIND GUSTS...AND LOCALLY HEAVY RAIN
WITH THESE STORMS. ISOLATED TORNADOES COULD DEVELOP AS STORMS
TRACK NORTHEASTWARD ALONG THIS BOUNDARY.

FLOODING

SHOWERS AND THUNDERSTORMS ARE EXPECTED TO BECOME MORE WIDESPREAD
DURING THE AFTERNOON...ESPECIALLY OVER THE SOUTHERN SOUTH PLAINS
EAST INTO THE ROLLING PLAINS. GIVEN A VERY MOIST ATMOSPHERE WITH
PRECIPITABLE WATER VALUES APPROACHING 2 INCHES...AND THE
POTENTIAL FOR TRAINING THUNDERSTORMS WITH INTENSE RAINFALL
RATES...FLOODING AND FLASH FLOODING MAY DEVELOP OVER THIS AREA
THIS AFTERNOON THROUGH LATE EVENING. A FLASH FLOOD WATCH IS IN
EFFECT UNTIL MIDNIGHT FOR PARTS OF THE SOUTHERN SOUTH PLAINS INTO
THE EXTREME SOUTHEASTERN PANHANDLE AND ROLLING PLAINS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY
SEVERE THUNDERSTORMS ARE POSSIBLE ACROSS THE OUTLOOK AREA TUESDAY
AFTERNOON AND EVENING. THERE IS A LESSER THREAT OF SEVERE
THUNDERSTORMS LATE WEDNESDAY AFTERNOON AND EVENING ACROSS THE FAR
SOUTHWEST TEXAS PANHANDLE AND WESTERN SOUTH PLAINS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON AND THIS
EVENING. SPOTTER ACTIVATION MAY ALSO BE NEEDED TUESDAY.

In the hours before

Special weather statement, Jun 14, 12:26 PM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1226 PM CDT MON JUN 14 2010

TXZ036-141800-
CROSBY-
1226 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR CROSBY COUNTY...

AT 1223 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 4 MILES SOUTHWEST OF
CROSBYTON...MOVING NORTHEAST AT 15 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.
SEVERE WEATHER MAY DEVELOP RAPIDLY...REMAIN ALERT FOR POSSIBLE
WARNINGS.

SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED.
Special weather statement, Jun 14, 12:50 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1250 PM CDT MON JUN 14 2010

TXZ031-037-141815-
DICKENS-MOTLEY-
1250 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS AND MOTLEY COUNTIES...

AT 1249 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTH OF ROARING SPRINGS...OR 10 MILES
SOUTH OF MATADOR...MOVING NORTHEAST AT 25 MPH.

PENNY SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
Special weather statement, Jun 14, 1:05 PM CDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
105 PM CDT MON JUN 14 2010

TXZ040-141830-
TERRY-
105 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR TERRY  COUNTY...

AT 101 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 22 MILES SOUTHWEST OF BROWNFIELD...
MOVING NORTHEAST AT 25 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
Special weather statement, Jun 14, 1:16 PM CDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
116 PM CDT MON JUN 14 2010

TXZ031-037-141845-
DICKENS-MOTLEY-
116 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR DICKENS  AND MOTLEY  COUNTIES...

AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF MATADOR...MOVING NORTHEAST
AT 35 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...BRIEF HEAVY DOWNPOURS...ARE
POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.

JAMES
Special weather statement, Jun 14, 1:18 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
118 PM CDT MON JUN 14 2010

TXZ035-041-141845-
LUBBOCK-LYNN-
118 PM CDT MON JUN 14 2010

...SIGNIFICANT WEATHER ADVISORY FOR LYNN  AND LUBBOCK  COUNTIES...

AT 114 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
RAPIDLY DEVELOPING THUNDERSTORM 10 MILES NORTH OF TAHOKA...MOVING
NORTHEAST AT 20 MPH.

NICKEL SIZE HAIL...WINDS UP TO 50 MPH...ARE POSSIBLE WITH THIS STORM.

GUSTY WINDS MAY CAUSE SMALL BRANCHES TO BE BLOWN DOWN...AND LOOSE
OBJECTS TO BLOW AROUND. SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS
STORM HAS PASSED.
Local storm report, Jun 14, 1:58 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
158 PM CDT MON JUN 14 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0152 PM     HAIL             9 E WELLMAN             33.05N 102.27W
06/14/2010  E1.00 INCH       TERRY              TX   PUBLIC

&&

EVENT NUMBER LUB1000219

SGE

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 13, 8:09 PM CDTSevere Thunderstorm WarningLUBBriscoe, Floyd, Motley66 min
Jun 13, 9:08 PM CDTSevere Thunderstorm WarningLUBFloyd, Motley37 min
Jun 13, 9:45 PM CDTSevere Thunderstorm WarningLUBMotley47 min
Jun 13, 11:29 PM CDTSevere Thunderstorm WarningLUBChildress22 min
Jun 14, 12:20 AM CDTAreal Flood AdvisoryLUBBriscoe, Hall115 min
Jun 14, 10:26 AM CDTFlash Flood WatchLUBChildress, Cottle, Crosby, Dickens, Floyd, Garza and 8 more12 hr
Jun 14, 1:16 PM CDTSevere Thunderstorm WarningLUBTerry59 min
Jun 14, 1:33 PM CDTSevere Thunderstorm WarningLUBCottle42 min
Jun 14, 1:40 PM CDTSevere Thunderstorm WarningLUBLynn65 min
Jun 14, 1:46 PM CDTTornado WarningLUBCottle, Motley44 min
Jun 14, 2:06 PM CDTAreal Flood AdvisoryLUBCottle60 min
Jun 14, 2:12 PM CDTSevere Thunderstorm WarningLUBTerry33 min
Jun 14, 2:40 PM CDTSevere Thunderstorm WarningLUBLubbock65 min
Jun 14, 2:43 PM CDTSevere Thunderstorm WarningLUBLynn62 min
Jun 14, 2:55 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza50 min
Jun 14, 3:15 PM CDTSevere Thunderstorm WarningLUBHale60 min
Jun 14, 3:18 PM CDTSevere Thunderstorm WarningLUBHockley57 min
Jun 14, 3:39 PM CDTSevere Thunderstorm WarningLUBYoakum35 min
Jun 14, 3:45 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens60 min
Jun 14, 3:46 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn59 min
Jun 14, 3:48 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lubbock27 min
Jun 14, 3:53 PM CDTAreal Flood AdvisoryLUBLynn112 min
Jun 14, 4:08 PM CDTSevere Thunderstorm WarningLUBDickens, Kent52 min
Jun 14, 4:15 PM CDTSevere Thunderstorm WarningLUBFloyd, Hale, Lamb, Swisher60 min
Jun 14, 4:19 PM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Kent41 min
Jun 14, 4:23 PM CDTTornado WarningLUBDickens37 min
Jun 14, 4:24 PM CDTAreal Flood WarningLUBLynn3 hr
Jun 14, 4:25 PM CDTSevere Thunderstorm WarningLUBHale, Lamb35 min
Jun 14, 4:35 PM CDTAreal Flood AdvisoryLUBHale65 min
Jun 14, 4:43 PM CDTSevere Thunderstorm WarningLUBCastro, Swisher62 min
Jun 14, 4:52 PM CDTSevere Thunderstorm WarningLUBKing53 min
Jun 14, 4:55 PM CDTTornado WarningLUBGarza35 min
Jun 14, 5:01 PM CDTSevere Thunderstorm WarningLUBDickens29 min
Jun 14, 5:11 PM CDTSevere Thunderstorm WarningLUBGarza64 min
Jun 14, 5:31 PM CDTTornado WarningLUBGarza29 min
Jun 14, 5:51 PM CDTSevere Thunderstorm WarningLUBKent54 min
Jun 14, 6:20 PM CDTAreal Flood AdvisoryLUBKent115 min
Jun 14, 6:44 PM CDTSevere Thunderstorm WarningLUBKent, Stonewall61 min

Nearby

Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.